# SDR A6WA20121107515

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 23,019 hours, 22,391 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT DESCRIPTION - LAV LIGHT INOP, BURNING SMELL NOTED IN LAV NEAR LIGHT.  REMOVED AND REPLACED THE LAV LIGHT ASSEMBLY IAW CRJ AMM 33-25-07 OPS CHECK GOOD.  NOTE: THE WHOLE ASSEMBLY WAS CHANGED DUE TO HARDWARE ISSUES - THE SMELL WAS THE BALLAST.
